TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Member
Junior TeenHelper
****
 
NightmareVisions's Avatar
 
Name: LJ
Gender: Female

Posts: 226
Blog Entries: 6
Join Date: May 2nd 2009

What's going on? - October 20th 2010, 02:08 PM

Hey,
So I take 30mg of citalopram daily, and recently my dose was upped from 20mg.
I haven't been able to sleep since, I get maybe 3 or 4 hours a night. Last night I was lying there and suddenly I became really clammy and the room started spinning wildly. Then I threw up several times. The room is still spinning now and I have a really bad migrane. Everyone thinks i've overdosed but I honestly didn't. I did 5 days ago though.
Do you think its to do with the OD, my citalopram or something else?
Thanks! X
   
  (#2 (permalink)) Old
Bibliophile Offline
Member
I can't get enough
*********
 
Bibliophile's Avatar
 

Posts: 2,709
Blog Entries: 165
Join Date: January 6th 2009

Re: What's going on? - October 21st 2010, 12:41 PM

Hey there,

We're not medical professionals, but I can say a couple of things. It really depends on what you overdosed. Either way, if you're feeling this way you really should get back to your doctors. I'm on 20mg of Citalopram at the moment, and I felt pretty dizzy and unwell when I first got put on it. Give your doctor a call and ask what he's got to say!

Marie.
   
  (#3 (permalink)) Old
Member
Experienced TeenHelper
******
 
MisplacedDreamer's Avatar
 
Name: Annie
Gender: Female
Location: USA

Posts: 735
Blog Entries: 3
Join Date: June 12th 2010

Re: What's going on? - October 24th 2010, 07:00 PM

In the future, I would call your pharmacist or prescribing medical practitioner if you experience symptoms like those. It could be related to your medication or it may not be, but those are serious symptoms.
  Send a message via AIM to MisplacedDreamer  
Closed Thread

Bookmarks

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.